Characterizing some commutative rings by divisibility conditions
Ayman Badawi
Department of Mathematics & Statistics, The American University of Sharjah, P.O.
Box 26666, Sharjah, United Arab Emirates.
Pages 243–248 | Received 26 November 2023, Accepted 31 January 2024, Published 08 November 2024
Abstract
In this paper, we collect results on divisibility that characterize known commutative rings.
Keywords: linearly ordered, pseudo-valuation ring, divided ring.
MSC numbers: Primary 13A15; Secondary 13F05, 13G05.
Downloads: Full-text PDF